# SDR TWAA0101701

- Difficulty date: January 28, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 52,161 hours, 27,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: MISC0639
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE LT AND RT REAR OVERWING EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  REPLACED BATTERIES IN POWER SUPPLY.  CHECK-C 11-11-00 STL.
